Search dblp for Publications

export results for "toc:db/journals/dm/dm221.bht:"

 download as .bib file

@article{DBLP:journals/dm/BaakeMP00,
  author    = {Michael Baake and
               Robert V. Moody and
               Peter A. B. Pleasants},
  title     = {Diffraction from visible lattice points and kth power free integers},
  journal   = {Discret. Math.},
  volume    = {221},
  number    = {1-3},
  pages     = {3--42},
  year      = {2000},
  url       = {https://doi.org/10.1016/S0012-365X(99)00384-2},
  doi       = {10.1016/S0012-365X(99)00384-2},
  timestamp = {Sat, 22 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/dm/BaakeMP00.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/dm/BriedenGK00,
  author    = {Andreas Brieden and
               Peter Gritzmann and
               Victor Klee},
  title     = {Oracle-polynomial-time approximation of largest simplices in convex
               bodies},
  journal   = {Discret. Math.},
  volume    = {221},
  number    = {1-3},
  pages     = {79--92},
  year      = {2000},
  url       = {https://doi.org/10.1016/S0012-365X(99)00387-8},
  doi       = {10.1016/S0012-365X(99)00387-8},
  timestamp = {Sat, 22 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/dm/BriedenGK00.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/dm/DingSZ00,
  author    = {Ren Ding and
               Doris Schattschneider and
               Tudor Zamfirescu},
  title     = {Tiling the pentagon},
  journal   = {Discret. Math.},
  volume    = {221},
  number    = {1-3},
  pages     = {113--124},
  year      = {2000},
  url       = {https://doi.org/10.1016/S0012-365X(99)00390-8},
  doi       = {10.1016/S0012-365X(99)00390-8},
  timestamp = {Sat, 22 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/dm/DingSZ00.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/dm/Dolbilin00,
  author    = {Nikolai P. Dolbilin},
  title     = {The Extension Theorem},
  journal   = {Discret. Math.},
  volume    = {221},
  number    = {1-3},
  pages     = {43--59},
  year      = {2000},
  url       = {https://doi.org/10.1016/S0012-365X(99)00385-4},
  doi       = {10.1016/S0012-365X(99)00385-4},
  timestamp = {Sat, 22 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/dm/Dolbilin00.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/dm/Eckhoff00,
  author    = {J{\"{u}}rgen Eckhoff},
  title     = {The partition conjecture},
  journal   = {Discret. Math.},
  volume    = {221},
  number    = {1-3},
  pages     = {61--78},
  year      = {2000},
  url       = {https://doi.org/10.1016/S0012-365X(99)00386-6},
  doi       = {10.1016/S0012-365X(99)00386-6},
  timestamp = {Sat, 22 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/dm/Eckhoff00.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/dm/Grunbaum00,
  author    = {Branko Gr{\"{u}}nbaum},
  title     = {Parallelogram-faced isohedra with edges in mirror-planes},
  journal   = {Discret. Math.},
  volume    = {221},
  number    = {1-3},
  pages     = {93--100},
  year      = {2000},
  url       = {https://doi.org/10.1016/S0012-365X(99)00388-X},
  doi       = {10.1016/S0012-365X(99)00388-X},
  timestamp = {Sat, 22 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/dm/Grunbaum00.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/dm/PapadopolosHK00,
  author    = {Zorka Papadopolos and
               Christoph Hohneker and
               Peter Kramer},
  title     = {Tiles-inflation rules for the class of canonical tilings tau\({}^{\mbox{ast(2F)}}\)
               derived by the projection method},
  journal   = {Discret. Math.},
  volume    = {221},
  number    = {1-3},
  pages     = {101--112},
  year      = {2000},
  url       = {https://doi.org/10.1016/S0012-365X(99)00389-1},
  doi       = {10.1016/S0012-365X(99)00389-1},
  timestamp = {Sat, 22 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/dm/PapadopolosHK00.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/dm/Shephard00,
  author    = {Geoffrey C. Shephard},
  title     = {Pratt sequences and \emph{n}-gons},
  journal   = {Discret. Math.},
  volume    = {221},
  number    = {1-3},
  pages     = {125--154},
  year      = {2000},
  url       = {https://doi.org/10.1016/S0012-365X(99)00391-X},
  doi       = {10.1016/S0012-365X(99)00391-X},
  timestamp = {Sat, 22 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/dm/Shephard00.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics